# SDR CA140401012

- Difficulty date: March 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER THE ACFT DEPARTED, THE PILOT REPORTED AN HIGH OIL PRESSURE LIGHT, 165 PSI, DURING CLIMB AT FL150. THE PILOT REDUCED POWER AND RETURNED TO ORIGIN.  HAD PROPOSED TO REMOVE INSPECT, CLEAN AND REINSTALL THE PRESSURE REGULATING VALVE AND CARRY OUT A GROUND RUN OIL PRESSURE CHECK. CHECK THE MAIN OIL FILTER FOR DEBRIS AND ADVISE OF FINDINGS. WAITING CUSTOMER FINDINGS.
